American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.19) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] D. G. Zill and B. C. Carlson. Symmetric elliptic integrals of the third kind . Math. Comp. 24 (1970) 199-214. MR 0262553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. C. Carlson. Inequalities for a symmetric elliptic integral . Proc. Amer. Math. Soc. 25 (1970) 698-703. MR 0257412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wyman G. Fair and Yudell L. Luke. Rational approximations to the incomplete elliptic integrals of the first and second kinds . Math. Comp. 21 (1967) 418-422. MR 0222348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Y. K. Lin and F. A. Lee. Expansions of Jacobian elliptic functions in powers of the modulus . Math. Comp. 16 (1962) 372-375. MR 0150347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. Carlitz. Some integral formulas for the complete elliptic integrals of the first and second kind . Proc. Amer. Math. Soc. 13 (1962) 913-917. MR 0141799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Carlitz. The coefficients of the lemniscate function . Math. Comp. 16 (1962) 475-478. MR 0152678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Boersma. Two formulas relating to elliptic integrals of the third kind . Math. Comp. 15 (1961) 296-298. MR 0123741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Bellman and R. Sherman Lehman. The reciprocity formula for multidimensional theta functions . Proc. Amer. Math. Soc. 12 (1961) 954-961. MR 0136775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia